# SDR SWAA2023011089624

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 20,289 hours, 9,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RIGHT EMERGENCY DOOR EXIT LIGHT FLICKERING, SEAT 14 DEF CEILING LIGHT.  OK TO CONTINUE IAW MEL 33-2-04.  REPLACED THE SEAT 14 DEF OVERWING EXIT LIGHT IAW AMM 33-21-00.  OPS CHECKED GOOD.
